Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 59, NWS Norman, OK

May 9, 2015Cotton County, Oklahoma

NWS Norman, OK issued this tornado warning at May 9, 2015, 6:12 PM CDT for Cotton County, Oklahoma. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 6:12 PM CDT (23:12 UTC)
Expired
May 9, 2015, 6:45 PM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Cotton County, OK

The radar

The Altus AFB radar (KFDR), 47 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:17 PM CDTTORNADO2 W Randlett, OKTORNADO REPORTED NEAR THE I-44 AND HIGHWAY 70 INTERSECTION JUST WEST OF RANDLETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 1:21 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WFUS54 KOUN 092312
TOROUN
OKC033-092345-
/O.NEW.KOUN.TO.W.0059.150509T2312Z-150509T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 645 PM CDT
    
* AT 612 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DEVOL...MOVING NORTHEAST AT 25 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  RANDLETT...DEVOL...COOKIETOWN AND TAYLOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3412 9855 3413 9855 3413 9856 3417 9860
      3423 9861 3438 9838 3417 9829
TIME...MOT...LOC 2312Z 239DEG 22KT 3417 9853 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 4:09 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 9, 4:09 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT MAY 9 2015

.DISCUSSION...
STRONG/SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MID
EVENING ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
SUBSTANTIAL SEVERE...INCLUDING TORNADOES POSSIBLE. GREATEST
CONCERN WILL BE OVER WESTERN NORTH TEXAS...NEAR AND SOUTH OF
SEYMOUR AND WICHITA FALLS...OVER TOWARD SOUTH-CENTRAL OKLAHOMA.

SOMEWHAT LOW CONFIDENCE IN DRYLINE CONVECTION AFFECTING WESTERN
OKLAHOMA LATE THIS AFTERNOON AND EVENING...BUT WILL LEAVE POPS
GOING FOR THE POSSIBILITY. MOST OF THE FORCING AND STEERING FLOW
WOULD KEEP CONVECTION JUST NORTH AND WEST OF BODY OF OKLAHOMA.
DEPENDING ON WHAT HAPPENS WITH NORTHERN TEXAS/FAR SOUTHERN
OKLAHOMA CONVECTIVE TRENDS THROUGH THE EVENING INTO OVERNIGHT...
WE COULD SEE CONVECTION REDEVELOPING NEAR THE I-44 CORRIDOR TOWARD
DAYBREAK SUNDAY. IF THERE IS AN MCS TO OUR SOUTH...CHANCES QUITE
LOW. IF CONVECTION DOES NOT SUSTAIN TO OUR SOUTH OR MOVES EAST
QUICKER THAN PROGD...WE COULD SEE ELEVATED LLJ INDUCED ACTIVITY
NEAR THE I-44 CORRIDOR TOMORROW MORNING. SLOW EASTWARD PROGRESS
WOULD BE SEE THROUGH THE DAY SUNDAY WITH MOST OF THE SEVERE RISK
ACROSS EASTERN AND SOUTHEAST OKLAHOMA. HEAVY RAIN/FLOODING APPEARS
TO BE THE PRIMARY CONCERNS FOR WESTERN NORTH TEXAS-SOUTHWEST INTO
CENTRAL OKLAHOMA.

A COUPLE OF DRY DAYS MONDAY AND TUESDAY BEFORE ACTIVE PATTERN
RETURNS MID TO LATE WEEK. ROUNDS OF SEVERE WEATHER APPEAR PROBABLE
WITH FLOODING A DEFINITE AND CONTINUING THREAT. TEMPERATURES WERE
NOT CHANGED SIGNIFICANTLY FROM PREV FCSTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  76  51  70 /  40  60  30   0
HOBART OK         57  78  49  71 /  30  20  10   0
WICHITA FALLS TX  63  78  54  73 /  60  60  20  10
GAGE OK           51  74  44  69 /  20   0  10   0
PONCA CITY OK     63  77  49  70 /  30  50  30   0
DURANT OK         68  76  59  75 /  80  80  80  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

25/11
Hazardous weather outlook, May 9, 4:36 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT SAT MAY 9 2015

OKZ004>048-050>052-TXZ083>090-102130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
436 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS PARTS OF
SOUTHERN OKLAHOMA...AND ALL OF WESTERN NORTH TEXAS THROUGH
TONIGHT.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY SOUTH OF A LINE FROM HOLLIS
TO HOBART TO CHICKASHA TO PAULS VALLEY TO ADA TO COALGATE.
THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK COVERS
THE REST OF CENTRAL...WESTERN...AND NORTHERN OKLAHOMA.

TIMING...
THE MOST SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED IN THE
ENHANCED RISK AREA THROUGH 10 PM THIS EVENING. THE RISK FOR
SEVERE STORMS IS EXPECTED TO DECREASE AFTER 10 PM THIS
EVENING...BUT WILL CONTINUE THROUGHOUT THE NIGHTTIME HOURS.

IMPACTS...
...HEAVY RAINFALL AND FLOODING...
...VERY LARGE HAIL UP TO BASEBALL...
...DAMAGING WINDS UP TO 70 MPH...
...FEW TORNADOES THROUGH THIS EVENING MAINLY ACROSS WESTERN
NORTH TEXAS AND SOUTHERN OKLAHOMA...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT...BUT ESPECIALLY BEFORE 10 PM THIS EVENING...WHEN THE
MORE SIGNIFICANT SEVERE THREAT IS EXPECTED.

DISCUSSION...
THE SEVERE WEATHER AND FLOODING THREATS THROUGH TONIGHT REMAIN
VERY UNCERTAIN.

SOME SIGNIFICANT SEVERE THUNDERSTORMS MAY OCCUR THROUGH THIS
EVENING...MAINLY ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA
WHERE THE AIR IS MOST UNSTABLE. VERY LARGE HAIL...DAMAGING WIND
GUSTS...AND TORNADOES ARE POSSIBLE. A FEW SUPERCELLS MAY OCCUR
IN THESE AREAS AND TRANSITION TO CLUSTERS OR LINES.

THERE IS A CHANCE THAT A FEW SIGNFICANT SEVERE THUNDERSTORMS MAY
FORM OR MOVE INTO WESTERN OKLAHOMA THIS EVENING...MAINLY IN THE
7 PM TO MIDNIGHT TIME FRAME. VERY LARGE HAIL...DAMAGING WIND
GUSTS...AND TORNADOES MAY BE POSSIBLE WITH THIS ACTIVITY.  A FEW
SUPERCELLS MAY OCCUR IN WESTERN OKLAHOMA AND TRANSITION TO CLUSTERS
OR LINES LATER THIS EVENING AS THE LOW LEVEL JET INCREASES.

AFTER MIDNIGHT TONIGHT...OVERALL...THE CHANCES FOR SEVERE STORMS
WILL DECREASE...HOWEVER THERE WILL BE SOME THREAT FOR SEVERE HAIL...
DAMAGING WINDS...AND PERHAPS TORNADOES. STORMS MAY ORGANIZE INTO
LARGE CLUSTERS OR LINES.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL OCCUR IN SOME AREAS THROUGH TONIGHT
WHICH COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL ALSO
OCCUR THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG
STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY
SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE
SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID
TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE
INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND
DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY
STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS
THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY.

STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT
WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE
NEXT WEEK INTO NEXT WEEKEND.

.HEAVY RAIN...
VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF
THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/EM/MBS

In the hours before

Local storm report, May 9, 4:43 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLASH FLOOD      1 SE ADA                34.76N 96.67W
05/09/2015                   PONTOTOC           OK   PUBLIC

            ROADS FLLODED AND CARS STALLED. VIA MPING.

&&

DW
Local storm report, May 9, 4:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      NORMAN                  35.22N 97.44W
05/09/2015                   CLEVELAND          OK   BROADCAST MEDIA

            STREETS FLOODED AND CARS STALLED OUT

&&

DW
Special weather statement, May 9, 5:34 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT SAT MAY 9 2015

OKZ039-044-092300-
COTTON OK-STEPHENS OK-
534 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON AND
SOUTHWESTERN STEPHENS COUNTIES UNTIL 600 PM CDT...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
WALTERS...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3426 9831 3437 9837 3455 9807 3434 9800
TIME...MOT...LOC 2232Z 235DEG 16KT 3434 9824
Local storm report, May 9, 5:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     NON-TSTM WND GST 5 NW ELECTRA            34.08N 98.98W
05/09/2015  E70 MPH          WILBARGER          TX   TRAINED SPOTTER

            OFF OF HIGHWAY 287

&&

MBS
Local storm report, May 9, 5:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     5 NW ELECTRA            34.08N 98.98W
05/09/2015  E70.00 MPH       WILBARGER          TX   TRAINED SPOTTER

            OFF OF HIGHWAY 287

&&

MBS
Local storm report, May 9, 6:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          4 WNW BURKBURNETT       34.11N 98.63W
05/09/2015                   WICHITA            TX   TRAINED SPOTTER

            TOUCHDOWN AT THE INTERSECTION OF MULLER ROAD AND FAIRVIEW
            ROAD

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:22 PM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 7:24 PM CDTSpecial Weather StatementOUNMarshall36 min
May 8, 7:25 PM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens4 hr
May 8, 7:43 PM CDTTornado WarningOUNHughes32 min
May 8, 7:49 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more56 min
May 8, 8:06 PM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 8, 8:08 PM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman5 days
May 8, 8:08 PM CDTRiver Flood WarningOUNLove26 days
May 8, 8:12 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more3 hr
May 8, 8:22 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole38 min
May 8, 8:30 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole45 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more44 min
May 8, 8:56 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole49 min
May 8, 9:06 PM CDTTornado WarningOUNHughes24 min
May 8, 9:13 PM CDTTornado WarningOUNHughes32 min
May 8, 9:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall44 min
May 8, 9:54 PM CDTRiver Flood WarningOUNOklahoma11 hr
May 8, 10:26 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 8, 11:13 PM CDTSpecial Weather StatementOUNBryan32 min
May 9, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
May 9, 12:47 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray4 days
May 9, 1:03 AM CDTSpecial Weather StatementOUNBryan27 min
May 9, 1:21 AM CDTSevere Thunderstorm WarningOUNBryan39 min
May 9, 1:47 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie37 hr
May 9, 2:57 AM CDTRiver Flood WarningOUNBryan4 days
May 9, 6:28 AM CDTSpecial Weather StatementOUNJackson32 min
May 9, 7:06 AM CDTSpecial Weather StatementOUNGreer, Harmon39 min
May 9, 7:07 AM CDTSpecial Weather StatementOUNTillman38 min
May 9, 7:46 AM CDTSpecial Weather StatementOUNComanche, Stephens29 min
May 9, 8:03 AM CDTSpecial Weather StatementOUNRoger Mills27 min
May 9, 8:16 AM CDTSpecial Weather StatementOUNDewey44 min
May 9, 8:34 AM CDTSpecial Weather StatementOUNCanadian, Carter, Garvin, Grady, Murray26 min
May 9, 8:40 AM CDTSpecial Weather StatementOUNDewey, Ellis35 min
May 9, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
May 9, 9:32 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Love, Marshall, Murray3 hr
May 9, 10:04 AM CDTSpecial Weather StatementOUNMarshall26 min
May 9, 10:37 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall4 hr
May 9, 10:38 AM CDTSpecial Weather StatementOUNAtoka, Marshall37 min
May 9, 11:32 AM CDTFlash Flood WarningOUNAtoka, Bryan4 hr
May 9, 11:39 AM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 11:53 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens52 min
May 9, 11:57 AM CDTSpecial Weather StatementOUNGreer, Kiowa33 min
May 9, 12:20 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 9, 12:23 PM CDTSpecial Weather StatementOUNKiowa37 min
May 9, 12:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
May 9, 12:33 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 9, 12:52 PM CDTSevere Thunderstorm WarningOUNCotton, Grady, Stephens53 min
May 9, 1:07 PM CDTSpecial Weather StatementOUNCanadian23 min
May 9, 1:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita46 min
May 9, 1:17 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more3 hr
May 9, 1:27 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma5 hr
May 9, 1:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 9, 1:42 PM CDTSpecial Weather StatementOUNCleveland33 min
May 9, 1:47 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens43 min
May 9, 2:01 PM CDTSpecial Weather StatementOUNCaddo29 min
May 9, 2:02 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 9, 2:10 PM CDTSpecial Weather StatementOUNPottawatomie35 min
May 9, 2:14 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Pottawatomie, Seminole6 hr
May 9, 2:15 PM CDTSpecial Weather StatementOUNBryan30 min
May 9, 2:29 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston14 min
May 9, 2:58 PM CDTSpecial Weather StatementOUNJohnston32 min
May 9, 3:09 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Murray and 1 more3 hr
May 9, 3:18 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma27 min
May 9, 3:34 PM CDTSpecial Weather StatementOUNHughes26 min
May 9, 3:54 PM CDTSpecial Weather StatementOUNCoal36 min
May 9, 4:08 PM CDTSpecial Weather StatementOUNPontotoc37 min
May 9, 4:30 PM CDTSpecial Weather StatementOUNCoal30 min
May 9, 4:46 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
May 9, 4:48 PM CDTSevere Thunderstorm WarningOUNHughes42 min
May 9, 4:52 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole4 hr
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningOUNLove, Marshall49 min
May 9, 5:28 PM CDTTornado WarningOUNLove, Marshall32 min
May 9, 5:34 PM CDTSpecial Weather StatementOUNCotton26 min
May 9, 5:35 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 9, 5:40 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
May 9, 5:49 PM CDTAreal Flood WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more5 hr
May 9, 5:49 PM CDTTornado WarningOUNCotton26 min
May 9, 6:00 PM CDTRiver Flood WarningOUNJefferson, Love4 days
May 9, 6:10 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.